# SDR DLM90011079

- Difficulty date: June 27, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 14,799 hours, 7,944 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9953015507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1520 CANTED BULKHEAD WEB WAS FOUND CRACKED ALONG THE WEB SPLICE JOGGLE LINES AT STRINGER 8L AND 8R.  THE CRACKED SECTIONS OF WEB WERE CUTOUT TO REMOVE THE DAMAGE.  THE WEB AND SPLICE WERE RESTORED BY THE INSTALLATION OF 2 ALUMINUM  REPAIR DOUBLERS AT EACH LOCATION PER ER/A 381189-14, REV A.
